# SDR YENA2022050500445

- Difficulty date: April 22, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 011
- Aircraft time: 42,755 hours, 27,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 002229
- Condition: Failed
- Location: Emer-Batt-Aft-Rh
- Part time: 40,954 hours, 26,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELPU 4 FAILED ON OPERATIONAL CHECK; REF AE NR 2022-196902, WO 2022-85/1.REMOVED AND REPLACED ALPU4 IAW AMM 33-50-01-000-801 & 33-50-01-400-801-A. OPS CHECKS ARE GOOD. WORK ACCOMPLISHED BY 8609817, RII BY 8655408.
